# SDR DALA2017040702799

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 68,248 hours, 50,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, CRACKED DOOR JAMB OF AFT LT OVERWING EMERGENCY EXIT (UPPER SURFACE). DOOR JAMB WAS REPAIRED PER SRM 53-05 PAR 42 FIG 32.
